# SDR AU000987

- Difficulty date: March 10, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 285T00976
- Condition: Burned
- Location: Lighting System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) MASTER DIM AND TEST PRINTED CIRCUIT BOARD M2 IN PANEL P29 BURNED.
